# SDR USAA040700

- Difficulty date: September 7, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT, .1250 INCH X .1250 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-202-01, BS 794, S-25R.  REPLACED ANGLE IAW SRM 51-40-02.
